# SDR SWIA2023091300001

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 41,070 hours, 27,200 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOP MASTER CAUTION IN FLIGHT. QRH COMPLETE. NORMAL LANDING, HOWEVER, STEERING COULD NOT BE REESTABLISHED AFTERWARD REQUIRING TOW TO GATE.  (FLIGHT 3877 - FILED CLOSED)INTERROGATED A/C MDC PER AMM 45-45-00.  RETRIEVED SEVERAL B1 CODES.  B1 007456 NWS ECU.  CODE 007467 STEERING ACT. CODE 007725 RUDDER PEDAL RVDT. CODE 006931 HANDWHEEL. ALL OCCURRING ON 11SEP2023 @ 1025SUSPECTED INTERNAL FAULT OF ECU. TROUBLESHOT PER FIM 32-51-10.  REMOVED AND REPLACED NWS ECU PER AMM 32-51-10.  RIGGING OF THE RVDT WAS ACCOMPLISHED WITH A/C ON GROUND PER  AMM 32-51-05. RVDT POSITION TOLERANT WITHIN 0.0+ OR - 1.00 DEGREE.  AUTORIGGING  DISPLAY PASSED ON MFD UPON ELECTRICAL RIGGING FINAL TEST . REF AMM 32-51-05. NO RELATED FAULT.
